Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

180 Publications


2005 | Conference Paper | LibreCat-ID: 2115
Kothapalli, Kishore, and Christian Scheideler. “Supervised Peer-to-Peer Systems.” ISPAN, 2005, pp. 188--193.
LibreCat | Files available
 

2005 | Conference Paper | LibreCat-ID: 2116
Onus, Melih, et al. “Efficient Broadcasting and Gathering in Wireless Ad-Hoc Networks.” ISPAN, 2005, pp. 346--351.
LibreCat | Files available
 

2005 | Conference Paper | LibreCat-ID: 2212
Scheideler, Christian. “Overlay Networks for Wireless Ad Hoc Networks.” IMA Workshop on Wireless Communications, 2005.
LibreCat | Files available
 

2005 | Conference Paper | LibreCat-ID: 2117
Kothapalli, Kishore, et al. “Constant Density Spanners for Wireless Ad-Hoc Networks.” SPAA, 2005, pp. 116--125.
LibreCat | Files available
 

2005 | Conference Paper | LibreCat-ID: 2118
Scheideler, Christian. “How to Spread Adversarial Nodes?: Rotate!” STOC, 2005, pp. 704--713.
LibreCat | Files available
 

2006 | Journal Article | LibreCat-ID: 2110
Ateniese, Giuseppe, et al. “Survivable Monitoring in Dynamic Networks.” IEEE Trans. Mob. Comput., no. 9, 2006, pp. 1242--1254, doi:10.1109/TMC.2006.138.
LibreCat | DOI
 

2006 | Conference Paper | LibreCat-ID: 2111
Kothapalli, Kishore, et al. “Distributed Coloring in O/Spl Tilde/(/Spl Radic/(Log n)) Bit Rounds.” IPDPS, 2006.
LibreCat | Files available
 

2006 | Conference Paper | LibreCat-ID: 2112
Awerbuch, Baruch, and Christian Scheideler. “Robust Random Number Generation for Peer-to-Peer Systems.” OPODIS, 2006, pp. 275--289.
LibreCat | Files available
 

2006 | Conference Paper | LibreCat-ID: 2213
Scheideler, Christian. “Towards a Paradigm for Robust Distributed Algorithms and Data Structures.” 6th International HNI Symposium on New Trends in Parallel and Distributed Computing, 2006.
LibreCat | Files available
 

2006 | Journal Article | LibreCat-ID: 2029
Kolman, Petr, and Christian Scheideler. “Improved Bounds for the Unsplittable Flow Problem.” J. Algorithms, vol. 61, no. 1, 2006, pp. 20--44, doi:10.1016/j.jalgor.2004.07.006.
LibreCat | DOI
 

Filters and Search Terms

(author=20792) AND (type=conference_editor OR type=conference OR type=dissertation OR type=mastersthesis OR type=journal_article OR type=journal_editor OR type=preprint OR type=report OR type=working_paper OR type=book_chapter OR type=book_editor OR type=bachelorsthesis OR type=conference_abstract OR type=newspaper_article)

Search

Filter Publications

Display / Sort

Sorted by: Publishing Year
Citation Style: MLA

Export / Embed